The design or proportional-integral-derivative controllers by use of optimal-linear-regulator theory

Parker, Kim T. (1972) The design or proportional-integral-derivative controllers by use of optimal-linear-regulator theory. Proceedings of the Institution of Electrical Engineers, 119 (7). pp. 911-914. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Kim T. Parker
Date Deposited: 29 Jun 2011 16:01
Last Modified: 23 Jun 2014 13:52
Resource URI: https://kar.kent.ac.uk/id/eprint/9950 (The current URI for this page, for reference purposes)
  • Depositors only (login required):